Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

1 Bump

Dark brown powdery discharge

I've been getting this dark powder discharge for over a week now and it just won't stop. I have PCOS and I had a deposhot at the beginning of April, could that be why or what can cause this?

I'll see a doctor on Monday if I can but I was just wondering if anybody had heard of this?

 

EDIT: Powdery like small flakes of dried blood if that makes more sense.

Answer Question
 
Anonymous

Asked by Anonymous at 10:43 PM on Apr. 27, 2013 in Health

Answers (12)
  • For the love of God... don't post any pictures.
    But_Mommie

    Answer by But_Mommie at 10:43 PM on Apr. 27, 2013

  • Stop douching with Nesquik!!
    Crafty26

    Answer by Crafty26 at 10:44 PM on Apr. 27, 2013

  • I won't don't worry.


    I also just had a paragard IUD removed just before the Depo Shot if that might be the cause too.
    Anonymous

    Comment by Anonymous (original poster) at 10:45 PM on Apr. 27, 2013

  • Any serious answers?
    Anonymous

    Comment by Anonymous (original poster) at 10:45 PM on Apr. 27, 2013

  • I would wait and speak to your doctor for good advice.
    DJDNY

    Answer by DJDNY at 10:47 PM on Apr. 27, 2013

  • Powder? Are you kidding me?
    PartyGalAnne

    Answer by PartyGalAnne at 10:50 PM on Apr. 27, 2013

  • No I'm very serious.
    Anonymous

    Comment by Anonymous (original poster) at 10:51 PM on Apr. 27, 2013

  • I've never heard of something like this. I hope you get a good answer from your doctor.
    QuinnMae

    Answer by QuinnMae at 10:52 PM on Apr. 27, 2013

  • Those dam IUD's They seem great but they can really mess you up internaly. I also had depo shots and never got a period while on them. Have you tried douching with vinegar and water. Could just be build up, Good luck
    pinkparcel

    Answer by pinkparcel at 11:06 PM on Apr. 27, 2013

  • Old blood maybe?
    Izsarejman

    Answer by Izsarejman at 11:14 PM on Apr. 27, 2013

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.